RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 690–695 (Mi zvmmf5883)  

The stability of boundary value problems for systems of difference equations of varying structure

S. I. Serdyukova

Dubna

Full text: PDF file (609 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 127–133

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N12; Secondary 65M12, 65M15
Received: 04.02.1975

Citation: S. I. Serdyukova, “The stability of boundary value problems for systems of difference equations of varying structure”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 690–695; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 127–133

Citation in format AMSBIB
\Bibitem{Ser77}
\by S.~I.~Serdyukova
\paper The stability of boundary value problems for systems of difference equations of varying structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 690--695
\mathnet{http://mi.mathnet.ru/zvmmf5883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0495001}
\zmath{https://zbmath.org/?q=an:0358.65084}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 127--133
\crossref{https://doi.org/10.1016/0041-5553(77)90144-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5883
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020